# SDR SIMA200305003

- Difficulty date: February 19, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 4775 - CREW REPORTED A HYDRAULIC SYSTEM 1 FAIL AFTER TAKEOFF.  AIR TRAFFIC CONTROL DECLARED A PRECAUTIONARY EMERGENCY.  CREW LANDED WITH NO FURTHER INCIDENTS REPORTED.  (M)
